MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 18IN 4-0 S/A PS-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE BLU 18IN 4-0 S/A PS-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EH7764H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: a box with thirty-four unopened samples of product code eh7764h, lot meh434 were received for analysis.The complaint sample was not returned for analysis.During the visual inspection of thirteen unopened samples, no defects were observed on the packets.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were examined along of strand and no defects or damaged were noted.A functional test was performed on the samples and the tensile force met the requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance breakage suture was observed, and the tested sample meet the finished goods requirements.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The suture broke during use.There were no adverse consequences to the patient.

Brand Name
PROLENE BLU 18IN 4-0 S/A PS-3 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8458149
Report Number2210968-2019-79750
Device Sequence Number10870014
Product Code GAW
UDI-Device Identifier10705031097964
UDI-Public10705031097964
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue NumberEH7764H
Device Lot NumberMEH434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/27/2019
Patient Sequence Number1